Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken Meprate to delay periods, advised for 10 days, twice in a day. Will it have any side effects ?

Hi i have taken Meprate for the first time to delay my periods as i am getting married. As per the doctor i will have to take the medicine for 10 days (twice in a day). I have been told by the doctor once i stop the medication i will get my periods from the next day.Is it?
I am worried if it will have any side effects as i am already getting acne.Also if it will effect my periods in the long term
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

You will get withdrawal bleeding similar to period within 7 days of stop taking the above said medication. Next 1-2 cycles may alter its date but after that you will get it as per schedule. It is very much common and you have nothing to worry.

To get period in time, you should do these things like taking healthy diet with iron rich food stuffs, avoiding stress/ tension/ anxiety, drinking more water/ fluid and taking sound sleep.

Be well and enjoy your marriage life.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor